Numerical simulation of BSDEs with drivers of quadratic growth

Abstract : This article deals with the numerical resolution of Markovian backward stochastic differential equations (BSDEs) with drivers of quadratic growth with respect to $z$ and bounded terminal conditions. We first show some bound estimates on the process $Z$ and we specify the Zhang's path regularity theorem. Then we give a new time discretization scheme with a non uniform time net for such BSDEs and we obtain an explicit convergence rate for this scheme.
Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2011, 21 (5), pp.1933-1964. <10.1214/10-AAP744>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00443704
Contributeur : Adrien Richou <>
Soumis le : lundi 9 janvier 2012 - 09:20:32
Dernière modification le : vendredi 24 février 2017 - 01:12:58
Document(s) archivé(s) le : mardi 10 avril 2012 - 02:21:18

Fichiers

aap744.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Adrien Richou. Numerical simulation of BSDEs with drivers of quadratic growth. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2011, 21 (5), pp.1933-1964. <10.1214/10-AAP744>. <hal-00443704v4>

Partager

Métriques

Consultations de
la notice

194

Téléchargements du document

79